Takip et
Nizar Souayah
Nizar Souayah
ksu.edu.sa üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Controlled metric type spaces and the related contraction principle
N Mlaiki, H Aydi, N Souayah, T Abdeljawad
Mathematics 6 (10), 194, 2018
1802018
Double controlled metric type spaces and some fixed point results
T Abdeljawad, N Mlaiki, H Aydi, N Souayah
Mathematics 6 (12), 320, 2018
1302018
A fixed point theorem in Sb-metric spaces
N Souayah, N Mlaiki
J. Math. Computer Sci 16 (315), 131-139, 2016
1152016
A new extension to the controlled metric type spaces endowed with a graph
N Mlaiki, N Souayah, T Abdeljawad, H Aydi
Advances in Difference Equations 2021, 1-13, 2021
422021
FIXED POINT THEOREMS IN Mb-METRIC SPACES.
N Mlaiki, A Zarrad, N Souayah, A Mukheimer, T Abdeljawed
Journal of mathematical analysis 7 (5), 2016
412016
FIXED POINT THEOREMS FOR α-Ψ-CONTRACTIVE MAPPING IN Sb-METRIC SPACES.
N Mlaiki, A Mukheimer, Y Rohen, N Souayah, T Abdeljawad
Journal of Mathematical Analysis 8 (5), 2017
362017
A new generalization of metric spaces: rectangular M-metric spaces
NY Özgür, N Mlaiki, N Taş, N Souayah
Mathematical Sciences 12, 223-233, 2018
302018
An arc-flow model for the makespan minimization problem on identical parallel machines
M Mrad, N Souayah
IEEE Access 6, 5300-5307, 2018
282018
A fixed point in partial Sb-metric spaces
N Souayah
Analele ştiinţifice ale Universităţii" Ovidius" Constanţa. Seria Matematică …, 2016
222016
Best proximity point theorems on rectangular metric spaces endowed with a graph
N Souayah, H Aydi, T Abdeljawad, N Mlaiki
Axioms 8 (1), 17, 2019
202019
Risk assessment for discrete stochastic time-cost-quality trade-off problem using simulation-based integer linear programming approach
M Mrad, KS Al-Gahtani, R Hulchafo, N Souayah, K Bamatraf
IEEE access 7, 32453-32463, 2019
172019
The-Contraction Principle for Mappings on an-Metric Spaces Endowed With a Graph and Fixed Point Theorems
N Souayah, N Mlaiki, M Mrad
IEEE Access 6, 25178-25184, 2018
172018
Contraction Principles in -metric Spaces
N Mlaiki, N Souayah, K Abodayeh, T Abdeljawad
arXiv preprint arXiv:1610.02582, 2016
142016
Controlled metric type spaces and the related contraction principle, Mathematics, 6 (2018), 194
N Mlaiki, H Aydi, N Souayah, T Abdeljawad
14
Double controlled metric type spaces and some fixed point results, Mathematics, 6 (2018), 320
T Abdeljawad, N Mlaiki, H Aydi, N Souayah
13
An improvement of recent results in controlled metric type spaces
N Mlaiki, H Aydi, N Souayah, T Abdeljawad
Filomat 34 (6), 1853-1862, 2020
102020
A coincident point principle for two weakly compatible mappings in partial S-metric spaces.
N Souayah, N Mlaiki
Journal of Nonlinear Sciences & Applications (JNSA) 9 (5), 2016
102016
Direct and Fixed-Point Stability–Instability of Additive Functional Equation in Banach and Quasi-Beta Normed Spaces
A Pasupathi, J Konsalraj, N Fatima, V Velusamy, N Mlaiki, N Souayah
Symmetry 14 (8), 1700, 2022
82022
On fixed-point results in controlled partial metric type spaces with a graph
N Souayah, M Mrad
Mathematics 8 (1), 33, 2019
72019
Some fixed point results on rectangular metric-like spaces endowed with a graph
N Souayah, M Mrad
Symmetry 11 (1), 18, 2018
72018
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20